Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dark circles beside nose by eyes

HI , i am only 14 and i have this dark circles beside nose by eyes but and it s really bothering me ! it showed up when i first wore glasses does that got something to do with it !? PLEASE HELP *MARIAM*
Asked On : Wed, 11 May 2011
Answers:  2 Views:  1043
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to health care magic family,
It seems that you might have Anaemia and other vitamin deficiency
Take Iron and multi vitamin supplements
Take more green vegetables,fresh fruits and milk.
Ok ,take care...
Answered: Wed, 11 May 2011
I find this answer helpful
  User's Response
Dear Mariam
these are the result of anaemia. Iron has to be supplimented in all forms. Beet root, green leafy vegetable pomegranate fig sugarcane juice are rich source of iron. Amongst medicines in herbals we recommend cap. ferroliv forte and sulfur is added as gandhak rasayan as blood purifier.
Dr. Rajesh lakhanpaul
Answered: Wed, 11 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor